# SDR DUFA20110002

- Difficulty date: July 28, 2011
- Submitted: July 29, 2011
- Operation: Air carrier
- Aircraft: N3108B
- Make and model: Swrngn SA227AC
- Aircraft serial: AC509
- Aircraft time: 33,724 hours, 46,602 cycles
- Engine: Garrtt TPE33111U
- Engine time: 30,357 hours, 40,504 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: O-Ring
- Part number: S9412012
- Condition: Cut
- Location: Press Regulator
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, C

## Discrepancy

WHILE ON TAKEOFF, THE PILOT BEGAN TO LOSE POWER FROM THE RT ENGINE.  HE IMMEDIATELY PULLED THE "STOP & FEATHER" CONTROL AND SECURED THE ENGINE.  HE COMPLETED A GO AROUND TO AN UNEVENTFUL LANDING. MX WAS CALLED AND IT WAS DISCOVERED THAT ONE OF THE O-RINGS THAT SEALED THE START PRESSURE REGULATOR TO THE FUEL CONTROL UNIT HAD FAILED.  THIS CAUSED A LOSS OF FUEL PRESSURE TO THE FUEL CONTROL.  NEW O-RINGS WERE INSTALLED AND THE ENGINE WAS GROUND RUN AND LEAK CHECKED WITH NO DISCREPANCIES NOTED.
